# SDR USAA001894

- Difficulty date: November 7, 2000
- Submitted: December 22, 2000
- Operation: Air carrier
- Aircraft: N248US
- Make and model: Boeing 737201
- Aircraft serial: 22755
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Part time: 49,978 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FLOORBEAM CRACKED 1.5 INCH, RBL 24 LONGITUDINAL FLOORBEAM STATION 677, WL 206.  INSTALLED DOUBLER AND U-CHANNEL PER EA 68275.  (M)
